# SDR GTIA040791

- Difficulty date: September 30, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- Engine: Pwa JT8D217C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PACK ON L2 DOOR LOOSE FROM DOOR.  RESECURED SLIDE PACK ON L2 DOOR IAW MM 25-62-00.
